# SDR EWCR604ME5112

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: General aviation
- Aircraft: N604ME
- Make and model: Cndair CL6002B16
- Aircraft serial: 5112
- Aircraft time: 5,718 hours, 3,043 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE APU WAS SHUTDOWN AND A UNCOMMANDED DEPLOYMENT OF THE AIR DRIVEN GENERATOR OCCURRED. ACFT WAS FLOWN TO NEAREST ADEQUATE AIRPORT AND ADG WAS STOWED AND DEACTIVATED IAW MEL. ACFT CONTINUED FLIGHT AND WAS TURNED OVER TO MX AT THE END OF SCHEDULED TRIP.
